# SDR AWXA200500942

- Difficulty date: July 15, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684638
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED L1 DOOR CUTOUT WEB CRACKED, .5 INCHES IN LENGTH, AT THE FORWARD INBOARD SIDE AT BS 294.5, STRINGER 12L.  MAINTENANCE REMOVED THE L1 DOOR CUTOUT AT BS 294.5, STRINGER 12L WEB IAW BOEING 737-300 SRM 51-40-02-0.  FABRICATED NEW INTERCOSTAL WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5312-05215-SS2.  INSTALLED FABRICATED REPAIR PARTS AT BS 294.5, STRINGER 12L IAW AWA ER 03-5312-05215-SS2.
